# SDR REXA2012122201814

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 25,795 hours, 22,683 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3887 FROM PIT TO MEM RECEIVED GEAR DISAGREE WITH NOSE DOOR OPEN AND WOW INPUT MESSAGE.  THE GEAR THEN SHOWED DOWN 3 GREEN WITH WOW INPUT CAUTION MESSAGE STILL PRESENT AND WOW OUTPUT FAIL STATUS.  AIRCRAFT PERFORMED AIR RETURN TO PIT.  FOUND THE GEAR DISAGREE WAS DUE TO THE TORQUE LINKS BEING DISCONNECTED.  FOUND THE UPPER TORQUE LINK WAS DAMAGED .015" DEEP AND 7/8" IN DIAMETER.  COMPLIED WITH PA 05-018J SCENARIO 1.  FORWARDED ALL INFORMATION TO BOMBARDIER AND GOT RELIEF PER REO 601R-32-20-060 TO CHANGE THE UPPER TORQUE LINK AND DAMAGED T- HANDLE WITHIN 10 FLIGHT CYCLES, SCHEDULED TO RON IN CWA TONIGHT TO HAVE THE TORQUE LINK CHANGED AND SCHEDULED IN DTW TO HAVE THE T- HANDLE CHANGED OUT.  AIRCRAFT IS OK FOR SERVICE.
